I was treated for a yeast infection, but some symptoms persist. Help!
About four weeks ago, I was prescribed antibiotics for an infected tooth. Soon after, i began experiencing the symptoms of a yeast infection. The one other time I had one was about 6 months ago, after taking 3 different types of antibiotics for different things. Definitely hasn't been the healthiest year for me.
Anywho, I immediately assumed it was a yeast infection because of the uncomfortable itch. I sometimes have the feeling of having to "go" often, even when i don't really. Sometimes, a sudden onset of arousal hit me from no where. I was also dealing with a persistent foul discharge. I went to the doc, she took samples and gave me a pill for yeast infections anyway. And of course, she called me and informed me that i was right.
Now, its been a couple weeks since that visit, and the symptoms should have been gone by now. The itchiness was gone within a day or two (thank god!), and i was waiting for the other symptom to disappear as well. 2 1/2 weeks later, im confused. I was tested for chlam and gonn, but i tested negative. i dont think its my inner-hypochondriac either, i know the difference between a healthy and abnormal discharge. Also, i read on a certified informational medical site that the discharge associated with yeast infections have the consistency of "cottage cheese" (sorry for the details, blah i know), which i do not have. the discharge i am experiencing is whitish-grey, has a thin consistency, and smells.
At this point, I have no idea whats going on. the only two things i can think of are:
1. My doc was being lazy and just checked for gonn and chlam when testing me (but i don't know how thats determined, if its all tested at once, or manually done one at a time, etc), and quickly generalized my symptoms as just a yeast infection. I havent completely ruled out BV, the symptoms of discharge seem similar.
2. Im starting to get a UTI? My sis had one and her incident started with the constant urge to "go"
Has anyone experienced this before?? I'm starting to get worried.. thanks in advance for the help!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.